# SDR UPS05845504

- Difficulty date: September 2, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47731561N
- Part serial: 505189
- Condition: Cracked
- Location: Bs 1688
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L26L END FITTING APPEARS CRACKED AT STA 1688.  REMOVED AND REPLACED LONGERON END FITTING IAW DC-8 SRM 51-1-20D.
